# SDR UALA2013020700751

- Difficulty date: February 6, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 87,272 hours, 13,961 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 258
- Condition: No Test
- Location: Auto Flight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAT III FAILS LEFT FCC TEST.   REPLACED L FCC.  NEED TO ACP CAT III, OP CHECK.
